Tolerance lowered

Discussion in 'Amphetamine' started by TwEaKeR sEeKeR, Feb 7, 2006.

  1. TwEaKeR sEeKeR

    TwEaKeR sEeKeR Newbie

    Reputation Points:
    0
    Messages:
    10
    Joined:
    Feb 7, 2006
    I have been a frequent user of meth for the past year.I get in trouble 2 days before christmas,and its been very hard for swim to get ahold of anything since.

    From Dec 23rd to this day I bought 18 30MG Adderal tablets.I have took 4 orally,and snorted 5.I feel great.Wait one sec while I pull out the caculater.Nevermind swim lost it.I guessing around 390 mgs?

    I am really geeked out,but the question is,should I be really spun because right now hes got a weird feeling in his stomach.Smoked weed but didn't speed ball anymore after a few hours.

    I noticed the feeling was different than meth,been up for a while definitly not tired.Definitly don't feel sober.So my question is after a Month+ of no use could swim possibly get really geeked off 390 mgs of the Adderal tablets.

    When it came to meth swim needed in large quanities,I has problems with having sexual intercourse with others so swim layed off now swim misses it and adderal was there.

    Swim also wants to know how much he can take without overdosing?Swim needs more than normal to feel desired high.I was real high,but wearing off after 13 hours.

    I want to know if it would be okay to snort 2-3 more?Swim needs to stay up for a few days to complete quest on World Of Warcraft.

    PS
    I am still awake,but not high enough.I have a weird feeling in his stomach and heart is beating fast,but isn't worried because of his previous addiction problems with meth and has done way more according to his calculations.

    tweakers truly,
    j scrilla
     
  2. PooSniper

    PooSniper Newbie

    Reputation Points:
    1
    Messages:
    22
    Joined:
    Oct 23, 2005
    Take some Tums or GAS X and eat something to get rid of the stomach problems. I would say you took too much Adderall but I'm guessing your meth use has really increased your tolerence. I heard that magnesium can lower your tolerence for increased euphoria and that Tums can also increase absorbtion of Aphetamines. However I doubt that taking either at this point will make a difference. Try taking magnesium everyday and take some tums before using next time.
     
  3. PooSniper

    PooSniper Newbie

    Reputation Points:
    1
    Messages:
    22
    Joined:
    Oct 23, 2005
    oh and btw mixing weed and speed isn't speed balling, they both increase heart rate
     
  4. Stan Mar5h

    Stan Mar5h Newbie

    Reputation Points:
    25
    Messages:
    29
    Joined:
    Dec 29, 2005
    Is it okay to take 2 to 3 more? Well, that depends on your definition of "okay." I'm guessing you haven't eaten a substantial meal since you began spinning. After 10 years of consistent speed use, I can tell you that all of my stomach problems related to speed have to do with not eating enough and subsequently not making use of that great big porcelain thing with water inside. After about that much speed, taking more will not alleviate the effects of physical food withdrawl like it did before. You're stomach problems will continue to get worse, and, if you coninue to take more, you will notice all of the effects you wanted (euphoria, motivated energy, feelings of superiority and strength, etc.) are significantly diminished and will be depleted every time you take more. You will feel, for lack of a better term, like shit. You will actually want to sleep a hell of alot, but you won't be able too. Although you are FAR from speed overdose (lucky you), you will probably notice the effects of jaundice if more is continually consumed. I know all this because I've been there, many, many times. A suggestion, do what I started doing when I wised up to it's prospects. Take some downers and enjoy an eighteen hour semi-coma, and awaken to feel pretty bad from the downer hangover, but all of the bad speed effects will have vanished. Oh, but, eat some damn food first! (I do not recommend HEROIN as your downer of choice. Trust me on THAT ONE pal. *Chuckles knowingly while shaking head* :smoking:
     
  5. TwEaKeR sEeKeR

    TwEaKeR sEeKeR Newbie

    Reputation Points:
    0
    Messages:
    10
    Joined:
    Feb 7, 2006
    Thank you for your replys.I felt like shit the whole time.Adderal spinning is nothing to Meth spinning.Will never do adderal again.
     
  6. pharmapsyche

    pharmapsyche AKA Miss Methylene Titanium Member

    Reputation Points:
    315
    Messages:
    304
    Joined:
    Oct 17, 2005
    390 mgs of Adderall will make anyone's stomach feel bad, reguardless of tolerance!
     
  7. Drakzon

    Drakzon Newbie

    Reputation Points:
    0
    Messages:
    24
    Joined:
    Jun 29, 2006
    Tolerance and stomachs

    Speaking for swim he was determined to take 30, 30mg adderall pills one day, and at somepoint in the day he took 11 at once thats 360. He didn't feel any stomach trouble, but he did start feeling really faint anytime he tried to walk from the bed to the bathroom or kitchen lol

    Drakzon
     
  8. texassweetpea

    texassweetpea Newbie

    Reputation Points:
    20
    Messages:
    11
    Joined:
    Jul 25, 2006
    Taking 390 mg of adderall or anything really is plain stupid. SWIM never takes more than a max. of 120 mg at once....usually 60-90 mg.